# SDR DLM88970173

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SET UP TO REPLACE BOTH WATER SEPARATOR BAGS DUE TO SMOKE IN CABIN IN RSW - REPLACED SAME - RAN PACKS WITH ENGINE AIR - NO SMOKE NOTED.
